# SDR 9712439162

- Difficulty date: June 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8907E
- Make and model: Doug DC-9-14
- Aircraft serial: 45748
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND EMERGENCY LIGHT ABOVE LEFT WING EMERGENCY EXIT DOOR INOPERATIVE.  REPLACED POWER SUPPLY.  OPERATIONAL CHECK OK.
